# SDR ABXA9800434

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 576949615
- Condition: Cracked
- Location: Bs 1480
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED LOWER FWD END FASTENER HOLE FS 1480 LONGERON 35L.  REPAIRED IAW DC8 SRM 53-4-1.
